Osaka mathematical journal.

Saved in:
Bibliographic Details
New Title:Osaka journal of mathematics
Corporate Author: Ōsaka Daigaku. Rigakubu. Sūgakuka
Language:English
French
German
Language and/or Writing System:
Some articles in French or German.
Published: Osaka, Japan : Department of Mathematics, Osaka University, 1949-
Subjects:
Genre:
Physical Description:15 volumes : illustrations ; 26 cm
Format: Journal

MSU Remote Storage

Holdings details from MSU Remote Storage
Call Number: QA1 .O7
Issues: 1-15 (1949-1963)
QA1 .O7 v.1-3 1949-51 Available Get this
QA1 .O7 v.4-5 1952-53 Available Get this
QA1 .O7 v.6 1954 Available Get this
QA1 .O7 v.7-8 1955-56 Available Get this
QA1 .O7 v.9 1957 Available Get this
QA1 .O7 v.10 1958 & Index v.1-10 Available Get this
QA1 .O7 v.11 1959 Available Get this
QA1 .O7 v.12 1960 Available Get this
QA1 .O7 v.13 1961 Available Get this
QA1 .O7 v.14 1962 Available Get this
QA1 .O7 v.15 1963 Available Get this